BibTeX record journals/amc/MnatsakanovSH15

download as .bib file

@article{DBLP:journals/amc/MnatsakanovSH15,
  author    = {Robert M. Mnatsakanov and
               Khachatur Sarkisian and
               Artak Hakobyan},
  title     = {Approximation of the ruin probability using the scaled Laplace transform
               inversion},
  journal   = {Applied Mathematics and Computation},
  volume    = {268},
  pages     = {717--727},
  year      = {2015},
  url       = {https://doi.org/10.1016/j.amc.2015.06.087},
  doi       = {10.1016/j.amc.2015.06.087},
  timestamp = {Fri, 26 May 2017 22:52:41 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/amc/MnatsakanovSH15},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier